# SDR USAA060269

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: US141N842230LF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL SUPPORT BRACKETS CORRODED.  REPLACED FWD AND AFT BRACKETS PER SRM 51-40-02, 51-10-02, 51-20-01; CORROSION TASK C5322103, DEFECT SIZE: .700"W X .900"L X .608"D CENTER, .050"L X 1"W X .021"D AFT & FWD.
